Header

UZH-Logo

Maintenance Infos

Simple proof of two-well rigidity


De Lellis, C; Székelyhidi Jr, L (2006). Simple proof of two-well rigidity. Comptes Rendus Mathematique, 343(5):367-370.

Abstract

We give a short proof of the rigidity estimate of Müller and Chaudhuri for two strongly incompatible wells. Making strong use of the arguments of Ball and James our approach shows that incompatibility for gradient Young measures can be used to reduce rigidity estimates for several wells to one-well rigidity.

Abstract

We give a short proof of the rigidity estimate of Müller and Chaudhuri for two strongly incompatible wells. Making strong use of the arguments of Ball and James our approach shows that incompatibility for gradient Young measures can be used to reduce rigidity estimates for several wells to one-well rigidity.

Statistics

Citations

Dimensions.ai Metrics
15 citations in Web of Science®
15 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

77 downloads since deposited on 20 Jan 2010
4 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Scopus Subject Areas:Physical Sciences > General Mathematics
Language:English
Date:2006
Deposited On:20 Jan 2010 10:33
Last Modified:26 Jun 2022 22:24
Publisher:Elsevier
ISSN:1631-073X
OA Status:Green
Publisher DOI:https://doi.org/10.1016/j.crma.2006.07.008
  • Content: Accepted Version